LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES

Röckner M, Wang F-Y (2010)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13(1): 27-37.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Wang, Feng-Yu
Abstract / Bemerkung
A logarithmic type Harnack inequality is established for the semigroup of solutions to a stochastic differential equation in Hilbert spaces with non-additive noise. As applications, the strong Feller property as well as the entropy-cost inequality for the semigroup are derived with respect to the corresponding distance (cost function).
Stichworte
Stochastic differential equation; strong Feller; property; entropy-cost inequality; log-Harnack inequality
Erscheinungsjahr
2010
Zeitschriftentitel
Infinite Dimensional Analysis, Quantum Probability and Related Topics
Band
13
Ausgabe
1
Seite(n)
27-37
ISSN
0219-0257
Page URI
https://pub.uni-bielefeld.de/record/1796081

Zitieren

Röckner M, Wang F-Y. LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 2010;13(1):27-37.
Röckner, M., & Wang, F. - Y. (2010). LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 13(1), 27-37. doi:10.1142/S0219025710003936
Röckner, M., and Wang, F. - Y. (2010). LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES. Infinite Dimensional Analysis, Quantum Probability and Related Topics 13, 27-37.
Röckner, M., & Wang, F.-Y., 2010. LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 13(1), p 27-37.
M. Röckner and F.-Y. Wang, “LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 13, 2010, pp. 27-37.
Röckner, M., Wang, F.-Y.: LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 13, 27-37 (2010).
Röckner, Michael, and Wang, Feng-Yu. “LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES”. Infinite Dimensional Analysis, Quantum Probability and Related Topics 13.1 (2010): 27-37.